skin-hair-icon
Dermatology
I'm having hair loss, severe hair loss. Consulted it with doctors they referred it as alopecia areta. But this regularly increasing day by day also no improvement when on medication. Few big size patches
75 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
Alopecia Areata is either linked to your Allergic history in you or your family. It can evrn occur if there is a family history of hypertension. Last but not the least it can happen during stressful situations. Medications like counter irritants or steroids should help. If there is no response then Intralesional injections containing Triamcinolone acetonide gor 2-3 sessions would definitely help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.